• question-icon

    What causes marks on the legs while on blood thinner?

default
Posted on Thu, 10 Aug 2017 in Skin Hair and Nails
Question: Hello doc. My grand mother aged 88 is getting this marks on her legs. She is taking blood thiner, and her Hba1c is 6.5. Whats the reason? What shd she apply?
doctor
Answered by Dr. Asmeet Kaur Sawhney 2 hours later
Brief Answer:
Answer few questions

Detailed Answer:
Hi
Thanks for being at HealthcareMagic
I have reviewed the attached photograph and need to ask you few questions:
Are these spots flat with the surface of the skin or raised above the skin?
Are they associated with any burning, itching or any other complaints?
What is the duration of this rash?
Is it persistant or does it disappear and then reappear?
Kindly revert with the answers.
Regards
Dr Asmeet
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Asmeet Kaur Sawhney 14 minutes later
Spots Slightly raised and bit hard.no itching or burning. Persist and increasing .
doctor
Answered by Dr. Asmeet Kaur Sawhney 20 minutes later
Brief Answer:
Seems to be pigmented purpuric dermatosis

Detailed Answer:
According to your complaints it seems to be pigmented purpuric dermatosis.
It is a chronic, resistant and persistent disease characterised by pigmentation on the legs.
It usually occurs without any cause but can be associated with obesity, diabetes, liver dysfunction or thyroid disease.
If I was her treating doctor I would recommend her to apply a topical steroid like clobetasol propionate cream diluted in a moisturising lotion in the ratio of 1:3 twice daily on the affected areas along with tablet calcium dobesilate 500 mg twice daily for 3-4 weeks.
These are prescription drugs and you need to see the doctor in person to get them.
Regards
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 4434 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Clobetasol propionate

doctor1 MD

I am using Dermovate cream to treat a mild case of Eczema. My wife is in the 1st trimester of our 1st pregnancy and is concerned that there may be...

doctor1 MD

My daughter is 3.5 years. At the age of 1, at the time of hair removing from scalp, she got little cut and on the there was no hair growth on that...

doctor1 MD

Years ago when I was 16 (7 years ago) I chemically burned my vulva on one side. I was too shy to tell anyone that it healed on it s own. Now I am...

doctor1 MD

hi,please i want the strenght of clobetasol propionate 0.05 compared to kojic acid . please what amount in grams or ml of kojic acid is equivalent...

doctor1 MD

I have excessisve cracking on my heals and is painful to walk most days. 4 months ago, my foot doctor recommended a regimen of the following but...

doctor1 MD

My father has been experiencing rashes and itchiness on the buttocks since last 4 months.. The doctor suggested it to be eczema .. And started the...

doctor1 MD

I have recently been diagnosed with Lichen planus (LP) of the penile glans. I have a history of genital and oral LP. My last outbreak of genital LP...

Get personalised answers from verified doctor in minutes across 80+ specialties

164 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Asmeet Kaur Sawhney
  • Q - What are the symptoms of scabies?

  • Q - Suggest treatment for superficial folliculitis on inner thigh

  • Q - Suggest treatment for graying of hair and hair loss

  • Q - What causes red colored lesion on the hips?

  • Q - Suggest treatment for dry lips

  • Q - Suggest treatment for recurrent acne

  • Q - Suggest treatment for itching in the armpits

  • Q - What causes tiny skin tags in neck area?

  • Q - How to get rid of body lice?

  • Q - Suggest treatment for itching on neck, hands and legs

backtotop2